Toggle Main Menu Toggle Search

Open Access padlockePrints

Likelihood free inference for Markov processes: a comparison

Lookup NU author(s): Jamie Owen, Professor Darren Wilkinson, Dr Colin Gillespie


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Owen J, Wilkinson DJ, Gillespie CS

Publication type: Article

Publication status: Published

Journal: Statistical Applications in Genetics and Molecular Biology

Year: 2015

Volume: 14

Issue: 2

Pages: 189–209

Print publication date: 01/04/2015

Online publication date: 24/01/2015

ISSN (print): 2194-6302

ISSN (electronic): 1544-6115

Publisher: Walter de Gruyter GmbH


DOI: 10.1515/sagmb-2014-0072


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication